# SDR SWAA022093

- Difficulty date: September 7, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 13,352 hours, 7,938 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, SWA SI 11038, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED HARDWARE AND BUSHINGS ON NR 2, NR 3 AND NR 4 TAB HINGE ATTACH POINTS PER MM.
